E-ISSN: 2619-9467

Cover    
Year 2005 - Volume 15 - Issue 2

Open Access

Peer Reviewed

CASE REPORTS
2720 Viewed711 Downloaded

Ovarian Hyperstimulation Following GnRH Analogue Administration
GnRH Agoni̇st Uygulanimini Taki̇ben OHSS Geli̇ºi̇mi̇

Full Text PDF  
Turkiye Klinikleri J Gynecol Obst. 2005;15(2):95-7

Article Language: TR
Copyright Ⓒ 2020 by Türkiye Klinikleri. This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
ÖZET
Luteal dönem ortasından itibaren, günlük leuprolid asetat uygulanımı sonrası, ardı ardına iki siklusunda over hiperstimülasyon sendromu (OHSS) geliºen bir olguyu sunduk. Her iki siklusta da GnRH agonist tedavisine baºlanılan 2 hafta içinde over çaplarının multifoliküler geniºlemesi ile beraber yüksek serum östradiol düzeyleri tespit edildi. İzlem sonrası over çaplarının ve serum östradiol düzeylerinin kendiliğinden basal seviyelerine gerilediği görüldü. GnRH antagonistleri ile pituiter supresyon ve gonadotropinlerle ovulasyon stimülasyonu sonrası hastada klinik gebelik elde edildi. Daha önceki sikluslarında GnRH analogları ile over hiperstimülasyon sendromu geliºtirmiº olan hastalarda, pituiter supresyon için GnRH antagonistleri alternatif olabilir.
ABSTRACT
We reported a case who developed ovarian hyperstimulation (OHSS) on two occasions following daily injections of leuprolide acetate starting from the mid luteal phase. In both cycles, within 2 weeks of GnRH agonist therapy, massive ovarian multifollicular enlargement occurred, concomitant with high serum estradiol levels that resolved spontaneously following expectant management. The patient developed clinical pregnancy following pituitary suppression with GnRH antagonists and ovulation stimulation with gonadotropins. GnRH antagonists may be used as an alternative for pituitary suppression in patients who developed OHSS following GnRH-analogue administration in their previous cycles.